YANG Xin-song, WANG Na-ying. The Unipotency of Linear Groups Generated by Matrices with Jordan Normal Blocks of Size at Most Five[J]. 2016, 21(2): 112-117.
DOI:
YANG Xin-song, WANG Na-ying. The Unipotency of Linear Groups Generated by Matrices with Jordan Normal Blocks of Size at Most Five[J]. 2016, 21(2): 112-117.DOI: 10.15938/j.jhust.2016.02.020.
The Unipotency of Linear Groups Generated by Matrices with Jordan Normal Blocks of Size at Most Five
in this paper we will by elementary method prove that the linear group whose primitive elements consist Jordan normal blocks of size at most five is unipotent when the standard form of a certain generator don't consist Jordan normal blocks of size at three or higher size. We will also get a decision condition of the unipotency of free groups generated by two elements and develop existing conclusion of the unipotency.